ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Generalizations Of Dunkl-Williams Inequality In Hilbert C-Modules

Journal: International Journal of Scientific & Technology Research (Vol.3, No. 7)

Publication Date:

Authors : ;

Page : 91-93

Keywords : Key words and phrases absolute value operator; C-algebra; Dunkl-Williams inequality; Hilbert C-module; operator inequality.;

Source : Downloadexternal Find it from : Google Scholarexternal


Abstract In this paper we deduce some inequalities and get a generalization of the Dunkl-Williams inequality in the framework of Hilbert C-modules.

Last modified: 2015-06-28 03:58:51